# SDR UPS06147835

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMARY AREA EMERGENCY LIGHTS WON'T TEST CORRECTLY PER 33-51-00- 5 (2)  PLACED LIGHTS ON DEFERRAL M-332471 PER MEL 33-51-05-1 PLACARD INSTALLED.  REF. L/P 641546; PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING ALL LIGHTS OPS CK GOOD, SYS CK GOOD IAW AMM 33-51-00. THIS CLEARS M332471. OK FOR FLIGHT
